# SDR 95ZZZM397

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765BE
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1105
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1605-1625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, C2 COMPARTMENT LEFT SEAT TRACK IS CORRODED BETWEEN FS 1605 AND FS 1625 55 INCHES LBL.  REMOVED DAMAGED AREA, TREATED, FABRICATED AND INSTALLED REPAIR PER SRM 53-13-00.  (M)
